A new boundary problem for the two dimensional navier-stokes system

Efim Dinaburg, Dong Li, Yakov G. Sinai

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We formulate a new boundary value problem for the 2D Navier-Stokes system on the unit square. Under some suitable assumptions on the initial velocity, we obtain quantitative decay estimates of the Fourier modes of both the vorticity and the velocity. It is found that in one direction the Fourier modes decay exponentially and along the other direction their decay is only power like.

Original languageEnglish (US)
Pages (from-to)737-750
Number of pages14
JournalJournal of Statistical Physics
Issue number4
StatePublished - May 2009

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics


  • Navier-Stokes equations


Dive into the research topics of 'A new boundary problem for the two dimensional navier-stokes system'. Together they form a unique fingerprint.

Cite this